Research Repository

Weak orders on multichannel information spaces and their applications in evaluating

Wang, Guixiang and Shi, Peng and Messenger, Paul (2012) Weak orders on multichannel information spaces and their applications in evaluating. IMA Journal of Mathematical Control and Information, 29 (3). pp. 357-381. ISSN 0265-0754 (print) 1471-6887 (online)

Full text for this resource is not available from the Research Repository.

Abstract

In this paper, the problems of binary relations on one special subspace of n-dimensional fuzzy number space and their applications in ranking imprecise multidimensional digital information are investigated. Some binary relations on the fuzzy number subspace or on a bounded subset of the subspace are defined; their characteristics are discussed and their properties are studied. It is shown that they are weak orders on the subspace or on a bounded subset of the subspace. Practical examples are included to demonstrate how to evaluate items which possess multidimensional and imprecise or uncertain attributes using the new ideas of weak orders.

Item Type: Article
Uncontrolled Keywords: ResPubID25853, fuzzy n-cell numbers, n-dimensional fuzzy vectors, binary relations, weak orders, evaluating
Subjects: FOR Classification > 0802 Computation Theory and Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Yimin Zeng
Date Deposited: 01 Apr 2014 05:15
Last Modified: 01 Apr 2014 05:15
URI: http://vuir.vu.edu.au/id/eprint/23131
DOI: 10.1093/imamci/dnr032
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar